# SDR REXA2020030600330

- Difficulty date: January 29, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 14,913 hours, 10,551 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Part number: 1331073
- Condition: Worn
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR ON EXTERNAL HANDLE HOUSING AT GALLEY SERVICE DOOR. (PTAS).                                                         
                                                                                          
EXTERNAL HANDLE HOUSING AT GALLEY SERVICE DOOR WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 PAR 6C ,CRJ900 SRM 51-42-10-001-001-A1 PAR 8 AND CRJ900 SRM 51-42-21-001-001-A01 PAR 6
